Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 66, Issue 4 (2001), 1524-1542.
A New Correctness Criterion for the Proof Nets of Non-Commutative Multiplicative Linear Logics
This paper presents a new correctness criterion for marked Danos-Reginer graphs (D-R graphs, for short) of Multiplicative Cyclic Linear Logic MCLL and Abrusci's non-commutative Linear Logic MNLL. As a corollary we obtain an affirmative answer to the open question whether a known quadratic-time algorithm for the correctness checking of proof nets for MCLL and MNLL can be improved to linear-time.
J. Symbolic Logic, Volume 66, Issue 4 (2001), 1524-1542.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nagayama, Misao; Okada, Mitsuhiro. A New Correctness Criterion for the Proof Nets of Non-Commutative Multiplicative Linear Logics. J. Symbolic Logic 66 (2001), no. 4, 1524--1542. https://projecteuclid.org/euclid.jsl/1183746610